Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Well distributed sequences of integers

Author: William A. Veech
Journal: Trans. Amer. Math. Soc. 161 (1971), 63-70
MSC: Primary 10.33
MathSciNet review: 0285497
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Niven's notion of a uniformly distributed sequence of integers is generalized to well distribution, and two classes of integer sequences are studied in terms of this generalization.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33

Additional Information

PII: S 0002-9947(1971)0285497-9
Keywords: Uniformly distributed, well distributed, bounded partial quotients
Article copyright: © Copyright 1971 American Mathematical Society